# SDR AALA201608309014

- Difficulty date: August 21, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 19,516 hours, 13,872 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILZER T/E RIB NR 9 CRACKED ON RT ATTACH POINT SEVERAL PLACES.  REPLACED RIB IAW DWG 170-63200-451 AND E190 SRM 51-41-01.
